Florida, 2015Damaging Wind in Florida, July 17, 2015
July 17, 2015 · NWS JAX · 1 event in 1 county or zone
A moist airmass fueled slow moving sea breeze storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A moist airmass fueled slow moving sea breeze storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 17, 1:52 PM EST, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 17, 1:52 PM EST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT FRI JUL 17 2015
.NEAR TERM /THROUGH SATURDAY NIGHT/...
SCATTERED SHOWERS/TSTMS ARE DEVELOPING EARLY THIS AFTERNOON...WITH
THE GREATEST COVERAGE ACROSS NORTH-CENTRAL FLORIDA. COVERAGE OF
CONVECTION WILL INCREASE OVER THE NEXT COUPLE OF HOURS...WITH MAX
POPS OF HIGH END SCATTERED TO NUMEROUS OVER INLAND NE FL...WITH
LESSER POPS FURTHER NORTH. SHWRS/TSTMS NEAR THE COAST CURRENTLY
WILL DECREASE IN COVERAGE LATER THIS AFTN AS THE ATLANTIC
SEABREEZE MOVES INLAND. RESIDUAL CONVECTION EARLY THIS EVENING
WILL DECREASE BY LATE EVENING...WITH LOWS IN THE LOWER/MID 70S.
SATURDAY/SATURDAY NIGHT...LARGE SCALE RIDGING TO THE WEST OF THE
REGION WILL NOSE A BIT FURTHER EAST OVER SE GA. THIS WILL RESULT
IN LOWER COVERAGE OF SHWRS/TSTMS FOR MOST OF SE GA...AND WILL USE
ISOLATED TO WIDELY SCATTERED POPS THERE. FURTHER SOUTH...SEABREEZE
INTERACTIONS ALONG WITH A DEEPER MOISTURE PROFILE WILL RESULT IN
ANOTHER ROUND OF SCATTERED TO NUMEROUS SHWRS/TSTMS FOR NE FL.
ANOTHER HOT DAY IN STORE...WITH INLAND HIGHS IN THE LOWER/MID 90S.
LOWS SATURDAY NIGHT WILL BE SIMILAR TO TONIGHT.
.SHORT TERM /SUNDAY AND MONDAY/...MID LEVEL TROUGH WILL SWING OVER
THE NORTHEASTERN US ON SUNDAY AND MONDAY NUDGING RIDGE OVER SOUTHERN
US SLIGHTLY WESTWARD AS SFC TROUGH BUILDS DOWN THE ATLANTIC COAST.
THIS LOW WILL ENTER THE AREA SUNDAY AFTERNOON WITH SCATTERED
CONVECTIVE COVERAGE EXPECTED AS SEA BREEZES AND DIURNAL HEATING ALL
WORK TO TRIGGER STORMS AREA WIDE. WEAK SOUTHWESTERLY FLOW WILL
FACILITATE GULF COAST SEA BREEZE CONVERGING WITH EAST COAST SEA
BREEZE NEAR INTERSTATE 95 ON SUNDAY. ON MONDAY...LOW NOW PRESENT
ACROSS THE ENTIRE AREA WILL SEE AN EARLIER START TO SHOWERS AND
ISOLATED STORMS ESPECIALLY OVER OUR WESTERN AREAS AND NEAR THE GULF
COAST THROUGH MID MORNING. PRECIP CHANCES WILL THEN SPREAD EASTWARD
AND INCREASE IN COVERAGE LATE IN THE MORNING AND INTO THE AFTERNOON
AS INCREASED SOUTHWESTERLY FLOW PINS EAST COAST SEA BREEZE TO THE
COAST. ELEVATED HEAT INDICES ARE EXPECTED SUNDAY AND MONDAY IN THE
101-107 DEGREE RANGE...WITH HIGHEST VALUES EXPECTED OVER INTERIOR SE
GA. LOW TEMPS WILL BE IN THE MID 70S.
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...WEAK MID LEVEL RIDGE WILL
CONTINUE TO EXTEND OVER THE SOUTHERN US FOR THE LONG TERM PERIOD AS
SFC TROUGH OVER MIDATLANTIC AND ASSOCIATED FRONTAL BOUNDARY REMAIN
MOSTLY STATIONARY EXTENDING OVER THE VIRGINIAS AND OHIO RIVER VALLEY
THROUGH TUESDAY NIGHT WHEN IT WILL DRIFT SOUTHWARD INTO THE
CAROLINAS/GA/AL REGION THROUGH THURSDAY NIGHT. AS AFOREMENTIONED SFC
LOW STRENGTHENS OVER THE MID ATLANTIC GRADIENT BETWEEN IT AND SFC
HIGH OVER THE ATLANTIC WILL TIGHTEN INCREASING SOUTHWESTERLY FLOW
TUESDAY AND WEDNESDAY. THIS MOIST SOUTHWESTERLY FLOW IN ADDITION TO
THE VICINITY TROUGH AND SEA BREEZE INTERACTION WITH ALLOW SCATTERED
SHOWERS AND THUNDERSTORMS TO DEVELOP EACH AFTERNOON AREA WIDE AS
BOUNDARY LAYER HEATS UP. CONTINUED MAX TEMPS IN THE LOW/MID 90S WITH
MIN TEMPS HITTING THE MID 70S.
&&
.AVIATION...
VFR WILL GENERALLY PREVAIL FOR THE NEXT 24 HOURS. WILL KEEP VCTS
FOR MOST SITES THIS AFTN WITH SCATTERED TSTM COVERAGE...EXCEPT
FOR GNV WHERE A TEMPO GROUP WILL BE USED WITH A BIT HIGHER
COVERAGE.
&&
.MARINE...
SOUTH TO SOUTHWEST FLOW WILL PREVAIL THROUGH THE MIDDLE OF NEXT
WEEK...WITH DAILY SEABREEZES NEARSHORE. WIND SPEEDS AND SEAS WILL
REMAIN UNDER CAUTION CRITERIA.
RIP CURRENTS: LOW RISK THROUGH SATURDAY WITH WEAK FLOW REGIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 97 74 97 / 20 20 10 40
SSI 77 86 78 90 / 10 10 10 30
JAX 75 92 74 95 / 10 30 10 40
SGJ 76 87 75 90 / 20 30 10 30
GNV 74 92 73 94 / 40 50 30 40
OCF 74 91 74 92 / 40 50 40 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
ALLEN/GUILLET
Hazardous weather outlook, Jul 17, 3:02 AM EST, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 AM EDT FRI JUL 17 2015
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-181000-
COASTAL WATERS FROM ALTAMAHA SOUND
TO FERNANDINA BEACH FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST.
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE
TO FLAGLER BEACH FL FROM 20 TO 60 NM-HAMILTON-SUWANNEE-COLUMBIA-
BAKER-INLAND NASSAU-INLAND DUVAL-UNION-BRADFORD-CLAY-ST. JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COASTAL NASSAU-COASTAL DUVAL-
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
402 AM EDT FRI JUL 17 2015
...HEAT INDEX VALUES OF 104 TO 108 DEGREES THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
HIGH TEMPERATURES OVER INLAND LOCATIONS WILL RISE INTO THE MID TO
UPPER 90S...WITH MAXIMUM HEAT INDEX READINGS OF 104 TO 108.
SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS ARE EXPECTED TODAY...MORE NUMEROUS OVER INLAND
NORTHEAST FLORIDA. THE STRONGER STORMS WILL BE INLAND AND CAPABLE OF
PRODUCING GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY
RAINFALL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS ARE EXPECTED EACH DAY. THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY
HEAVY RAINFALL.
HOT AND HUMID CONDITIONS WILL CONTINUE EACH DAY WITH HEAT INDICES
REACHING NEAR 105 DEGREES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 17, 2:40 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
340 PM EDT FRI JUL 17 2015
FLZ032-033-037-172015-
CLAY FL-ST. JOHNS FL-PUTNAM FL-
340 PM EDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST PUTNAM... SOUTHEASTERN
CLAY AND WEST CENTRAL ST. JOHNS COUNTIES UNTIL 415 PM EDT...
AT 339 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PICOLATA...OR 8 MILES SOUTHEAST OF GREEN COVE SPRINGS...MOVING WEST
AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GREEN COVE SPRINGS...PICOLATA...PENNEY FARMS AND BAKERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET AND POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2979 8151 2977 8183 3004 8180 2997 8148
TIME...MOT...LOC 1939Z 095DEG 8KT 2989 8159
HESS
Special weather statement, Jul 17, 2:59 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT FRI JUL 17 2015
FLZ032-037-172030-
CLAY FL-PUTNAM FL-
359 PM EDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM AND
SOUTHWESTERN CLAY COUNTIES UNTIL 430 PM EDT...
AT 359 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GEORGE'S LAKE...OR 13 MILES SOUTHWEST OF GREEN COVE SPRINGS...MOVING
WEST AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
KEYSTONE HEIGHTS...LAKE GENEVA...FLORAHOME...GEORGE'S LAKE AND PUTNAM
HALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET AND POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2992 8175 2973 8173 2967 8204 2993 8204
TIME...MOT...LOC 1959Z 083DEG 7KT 2983 8181
HESS
Special weather statement, Jul 17, 3:12 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EDT FRI JUL 17 2015
FLZ036-172045-
ALACHUA FL-
412 PM EDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALACHUA COUNTY
UNTIL 445 PM EDT...
AT 411 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF SAMPSON...OR 10 MILES NORTH OF GAINESVILLE...
MOVING WEST AT 5 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...ALACHUA AND LA CROSSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET AND POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2990 8251 2991 8241 2989 8240 2988 8239
2988 8234 2984 8228 2985 8225 2975 8219
2970 8244
TIME...MOT...LOC 2011Z 072DEG 6KT 2982 8230
HESSSpecial weather statement, Jul 17, 3:15 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT FRI JUL 17 2015
FLZ037-172045-
PUTNAM FL-
415 PM EDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM COUNTY UNTIL
445 PM EDT...
AT 414 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRESCENT CITY...MOVING NORTHWEST AT 5 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
CRESCENT CITY...POMONA PARK...FRUITLAND...GEORGETOWN AND LAKE COMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET AND POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2938 8145 2932 8168 2934 8168 2934 8166
2937 8167 2937 8168 2957 8158 2953 8152
2949 8152 2945 8149 2940 8148 2940 8144
TIME...MOT...LOC 2014Z 115DEG 6KT 2939 8149
HESSSpecial weather statement, Jul 17, 3:29 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT FRI JUL 17 2015
FLZ032-037-172100-
CLAY FL-PUTNAM FL-
429 PM EDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM AND
SOUTHWESTERN CLAY COUNTIES UNTIL 500 PM EDT...
AT 428 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GEORGE'S LAKE...OR 9 MILES EAST OF KEYSTONE HEIGHTS...MOVING WEST AT
10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
KEYSTONE HEIGHTS...MELROSE...LAKE GENEVA...FLORAHOME...GEORGE'S LAKE
AND PUTNAM HALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO HIGHWAY...STREET AND POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2974 8173 2968 8205 2996 8205 2991 8177
TIME...MOT...LOC 2028Z 069DEG 10KT 2980 8188
HESS
Special weather statement, Jul 17, 3:34 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EDT FRI JUL 17 2015
FLZ031-036-172100-
ALACHUA FL-BRADFORD FL-
434 PM EDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADFORD AND
NORTHEASTERN ALACHUA COUNTIES UNTIL 500 PM EDT...
AT 433 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR STARKE TO MELROSE...
AND MOVING WEST AT 10 MPH.
EXCESSIVE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...STARKE...KEYSTONE HEIGHTS...NEW RIVER...GAINESVILLE
AIRPORT...SAMPSON...ORANGE HEIGHTS...WALDO AND HAMPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2967 8229 2998 8229 2997 8205 2973 8205
2966 8206
TIME...MOT...LOC 2033Z 082DEG 8KT 2990 8205 2972 8206
HESSThunderstorm Wind, Alachua
- When
- July 17, 3:45 PM EST
- Where
- Alachua County, 0.69 mi S of Gainesville East
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 29.640, -82.300
A tree was blown down onto a porch on NE 20th Street. The cost of damage was unknown but estimated for Storm Data inclusion.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Utah, July 17 to 18, 20151 death · $100,000 · 63 kt wind · 8 events
- Tornadoes and Hail in Minnesota, July 17 to 18, 20151 injured · $2.5 million · EF1 · 39 events
- Lightning Strike in Colorado, July 17, 20151 death · 3 injured · 1 event
- Tornadoes and Flash Flood in Indiana, July 17, 20152 injured · $149,000 · EF1 · 17 events
- Flash Flooding and Debris Flows in California, July 17 to 19, 2015$301,000 · 60 kt wind · 36 events
- Tornadoes and Hail in South Dakota, July 17, 2015EF0 · 100 events
- Flash Flooding and Flood in Arizona, July 17 to 20, 2015$498,000 · 56 kt wind · 16 events
- Excessive Heat in Missouri, July 17 to 19, 201511 injured · 5 events
- Wildfire in California, July 17, 2015$500,000 · 1 event
- Tornado and Flash Flooding in California, July 17 to 21, 20151 injured · $117,000 · EF0 · 14 events
- Hail and Damaging Winds in Kansas, July 17, 2015$75,000 · 1.75 in hail · 13 events
- Hail and Damaging Winds in Georgia, July 17 to 21, 2015$22,000 · 1 in hail · 34 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 595833.